# SDR EBVR20140923002

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 11,687 hours, 9,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 663110215
- Condition: Cracked
- Location: Horiz Stab
- Part time: 11,687 hours, 9,247 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 HORIZONTAL STAB PIVOT FITTING ASSEMBLY CRACKED PN 6631102-15 DURING OUR INSPECTION.  MECHANICS NEED TO PAY CLOSE ATTENTION TO THIS AREA WHILE DOING INSPECTIONS ON THE HORIZONTAL & VERTICAL TAIL AREA.
